# SDR AALA20100427TUL03

- Difficulty date: April 27, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N663AM
- Make and model: Boeing 757223
- Aircraft serial: 25297
- Aircraft time: 58,005 hours, 20,028 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 9 SLAT UPPER SURFACE AT OUTBOARD SLAT TRACK CORRODED AROUND 2 EACH RIVETS.  REMOVED DAMAGED AREA AND INSTALLED A FLUSH DOUBLER PER AARD 57-43-00-1.
